# SDR DHL2005809003

- Difficulty date: May 4, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481160
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

1+ 12 HR INTO FLT NR 1 ENG LOST OIL QUANTITY WITH RESULT OF LOW OIL PRESS PERFORMED ABNORMAL PROCEDURE AND ENG SHUT DOWN.  REPLACED O-RING AT STARTER CASE. PER DC-8 M/M 80-10-02 OPS CHECK NORMAL ON RUNS PER JRH CH 13, P/N M83248-1-160.
